The Weierstrass-Stone approximation theorem for p-adic C n -functions
Annales Mathématiques Blaise Pascal, Volume 1 (1994) no. 1, pp. 61-74.
@article{AMBP_1994__1_1_61_0,
     author = {J. Araujo and Wim H. Schikhof},
     title = {The {Weierstrass-Stone} approximation theorem for $p$-adic $C^n$-functions},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {61--74},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {1},
     number = {1},
     year = {1994},
     doi = {10.5802/ambp.5},
     zbl = {0821.26019},
     mrnumber = {1275217},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.5/}
}
TY  - JOUR
TI  - The Weierstrass-Stone approximation theorem for $p$-adic $C^n$-functions
JO  - Annales Mathématiques Blaise Pascal
PY  - 1994
DA  - 1994///
SP  - 61
EP  - 74
VL  - 1
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.5/
UR  - https://zbmath.org/?q=an%3A0821.26019
UR  - https://www.ams.org/mathscinet-getitem?mr=1275217
UR  - https://doi.org/10.5802/ambp.5
DO  - 10.5802/ambp.5
LA  - en
ID  - AMBP_1994__1_1_61_0
ER  - 
%0 Journal Article
%T The Weierstrass-Stone approximation theorem for $p$-adic $C^n$-functions
%J Annales Mathématiques Blaise Pascal
%D 1994
%P 61-74
%V 1
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%U https://doi.org/10.5802/ambp.5
%R 10.5802/ambp.5
%G en
%F AMBP_1994__1_1_61_0
J. Araujo; Wim H. Schikhof. The Weierstrass-Stone approximation theorem for $p$-adic $C^n$-functions. Annales Mathématiques Blaise Pascal, Volume 1 (1994) no. 1, pp. 61-74. doi : 10.5802/ambp.5. https://ambp.centre-mersenne.org/articles/10.5802/ambp.5/

[1] A.C.M. Van Rooij Non-Archimedean Functional Analysis. Marcel Dekker, New York, 1978. | MR: 512894 | Zbl: 0396.46061

[2] W.H. Schikhof: Non-Archimedean Calculus. Report 7812, Mathematisch Instituut, Katholieke Universiteit, Nijmegen, The Netherlands, 1978. | MR: 522166 | Zbl: 0463.26007

[3] W.H. Schikhof: Ultrametric Calculus. Cambridge University Press, 1982. | MR: 791759 | Zbl: 0553.26006

Cited by Sources: